MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. TEMNO ELITE¿; INSTRUMENT, BIOPSY

MERIT MEDICAL SYSTEMS INC. TEMNO ELITE¿; INSTRUMENT, BIOPSY
Catalog Number TEVC2015
Medical Device Problem Codes Difficult to Remove (1528); Activation, Positioning or Separation Problem (2906); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
 
Event or Problem Description
The account alleges that the during use on a lung biopsy, the coaxial with the valve was inserted first and no resistance was felt.The biopsy needle was then inserted and the biopsy on the flat tumor was performed.Upon attempting to remove the needle from the coaxial, it became stuck and could not be removed.Both the coaxial and needle were removed together.Minimal bleeding with no serious complications.Procedure was completed.

Brand Name
TEMNO ELITE¿
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key22177916
Report Number1721504-2025-00081
Device Sequence Number15802975
Product Code KNW
UDI-Device Identifier00884450397763
UDI-Public00884450397763
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K201166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTEVC2015
Device Lot NumberH3143430
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown